# SDR A6WA201040447

- Difficulty date: June 17, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 24,647 hours, 22,179 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E OF UPPER TRANSLATING COWL PANEL 444AT GOUGED.  BLEND, NDT, TREAT AREA (PROTECT UNFINISH) AND RECORD REO NR ON COMPONENT SERIAL PLATE IAW REO 601R-78-33-3935.
